Avatar universal
bad breath
I have bad breath.  I started taking Lipitor could this be the problem?  What are some of the reasons for bad breath.  I brush and floss often.  I take a muti vitamin, calcium and fish oil.  Karolbob
Cancel
2 Answers
Page 1 of 1
402205 tn?1230484605
Hi Karolbob,

I researched this and Lipitor can give you a dry mouth which in turn can cause bad breath. Here is a link:

http://www.prweb.com/releases/2006/3/prweb361835.htm

Melissa
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
tschock
AB
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
612551 tn?1450025775
Blank
Jerry_NJ
NJ
Avatar m tn
Blank
JimBean315
Palm Coast, FL